Yes. Tirzepatide or Semaglutide may cause serious side effects, including:
· Prolonged vomiting. Patients can develop gastroparesis where the stomach stops moving, and patients vomit considerably. This can lead to dehydration and electrolyte imbalances. Stop using Tirzepatide or Semaglutide and call your health care provider right away if you have vomiting that persists more than a day.
· Inflammation of your pancreas (pancreatitis). Stop using Tirzepatide or Semaglutide and call your health care provider right away if you have severe pain in your stomach area (abdomen) that will not go away, with or without vomiting. You may feel the pain from your abdomen to your back.
· Changes in vision. Tell your health care provider if you have changes in vision during treatment with Tirzepatide or Semaglutide
· Low blood sugar (hypoglycemia). Your risk for getting low blood sugar may be higher if you use Tirzepatide or Semaglutide with another medicine that can cause low blood sugar, such as a sulfonylurea or insulin. Signs and symptoms of low blood sugar may include: dizziness or lightheadedness, blurred vision, anxiety, irritability or mood changes, sweating, slurred speech, hunger, confusion or drowsiness, shakiness, weakness, headache, fast heartbeat, and feeling jittery.